# SDR UIEA2019020803160

- Difficulty date: February 6, 2019
- Submitted: February 8, 2019
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- Aircraft time: 84,443 hours, 16,957 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Tripped
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: O

## Discrepancy

APU GEN DROPPING OFF LINE. DROPPED OFF LINE 4 TIMES AT LEAST.( PERFORMED OPERATIONAL TEST ON APU GEN IAW AMM 49-00-00. OPS CHK NORMAL. )
